J4 ›› 2011, Vol. 46 ›› Issue (1): 87-91.

• Articles • Previous Articles     Next Articles

Operators with consistency in Fredholm and Weyl′s theorem

WANG Ji-rong1, CAO Xiao-hong2, LIU Jun-ying2   

  1. 1. Department of Mathematics, Yuncheng University, Yuncheng 044000, Shanxi, China;
    2. College of Mathematics and Information Science, Shaanxi Normal University, Xi′an 710062, Shaanxi, China
  • Received:2010-03-10 Online:2011-12-14 Published:2011-03-16


A bounded linear operator defined on a Hilbert space a sufficient and necessary condition is established for which Browder’s theorem and Weyl’s theorem hold by means of the new spectrum σ1( · ). Meanwhile,  the relations of Weyl type theorem are studied.

Key words: operators with consistency in Fredholm; Browder’s theorem;  Weyl’s theorem; spectrum

No related articles found!
Full text



No Suggested Reading articles found!